# SDR CALA2025101710234

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 51,712 hours, 28,641 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Missing
- Location: Nr 4 Wheel
- Part time: 2,726 hours, 1,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  REF LP 6620421 #4 MLG TIRE MISSING TIE BOLT.  REPLACE NR 4 WHEEL ASSY REF AMM 32-41-00.
